# SDR CAL950409

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101385
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1758 - GSO - THE AIRCRAFT LOST 'A' SYSTEM HYDRAULIC FLUID WHILE AT CRUISE.  THE 'ABNORMAL' CHECKLIST WAS ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PRESSURE LINE CHAFED THROUGH.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  THE ENGINES WERE RUN, AND LEAK CHECKS WERE GOOD.  (W)
